# SDR UPS04443322

- Difficulty date: September 28, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT BS 1241 WL 180 UPPER SPLICE PLATE NR 5 FASTENER HOLE TWO CRACKS REVEALED AT SPLICE PLATE MATING SURFACE BOTH CRACKS APPROX .25 INCH IN LENGTH.  BOLT HOLE REWORKED AND OVERSIZED AS PER EO B747-5740-17032.
